EconPapers    
Economics at your fingertips  
 

Cointegrated linear processes in Bayes Hilbert space

Won-Ki Seo () and Brendan Beare

Statistics & Probability Letters, 2019, vol. 147, issue C, 90-95

Abstract: A cointegrated linear process in Bayes Hilbert space is isomorphic to a cointegrated linear process in a Hilbert space of centered square-integrable real functions. We illustrate the use of this isomorphism for modeling nonstationary time series of probability densities.

Keywords: Cointegration; Functional data; Bayes Hilbert space (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218303882
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:147:y:2019:i:c:p:90-95

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2018.11.032

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:stapro:v:147:y:2019:i:c:p:90-95